# SDR SWAA2014010723853

- Difficulty date: January 3, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 55,769 hours, 44,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE EMERGENCY EXIT LIGHT WIRES BROKEN AT LIGHT ASSEMBLY.  R & R LIGHT ASSEMBLY IAW MM.
